Alert archive / Kansas / Severe Thunderstorm Warnings in 2019

Severe Thunderstorm Warning 29, NWS Wichita, KS

April 28, 2019Barton County, Reno County, Rice County, Kansas

NWS Wichita, KS issued this severe thunderstorm warning at Apr 28, 2019, 10:58 PM CDT for Barton County, Reno County, Rice County, Kansas. It was in force for 62 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 28, 2019, 10:58 PM CDT (03:58 UTC)
Expired
Apr 29, 2019, 12:00 AM CDT
In force
62 min
Issued by
NWS Wichita, KS
Area
Storm-based polygon
Hail
1.5 in
Wind
70.0 mph

Counties Barton County, KS, Reno County, KS, Rice County, KS

The radar

The Wichita radar (KICT), 124 km from the middle of the area, began a volume at 03:59 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 28, 11:05 PM CDTHAIL 15 Sw Great Bend, KSAT SE 50 ROAD AND SE 60 AVE.
Apr 28, 11:17 PM CDTHAIL 11 W Ellinwood, KS900 BLOCK EAST BSRTON CO. ROAD. WEST OF TOWN.
Apr 29, 12:05 AM CDTHAIL 1.5Sylvia, KS

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 7 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 28, 8:40 PM CDTSevere Thunderstorm WatchSPC8 hr

The nearest sounding before it

Dodge City, (KDDC), launched 00:00Z, 4.0 hours before the alert went out and 131 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Dodge City, at 00:00Z on 2019-04-29Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 442 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Dodge City, at 00:00Z on 2019-04-29The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 293 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
442 J/kg
Mixed-layer CIN
-299 J/kg
Mixed-layer LCL
1507 m above ground
0-6 km bulk shear
55 kt
0-1 km storm-relative helicity
293 m²/s²
0-3 km storm-relative helicity
432 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.3

Open this sounding in Storm Lab

The text

As transmitted.

578 
WUUS53 KICT 290358
SVRICT
KSC009-155-159-290500-
/O.NEW.KICT.SV.W.0029.190429T0358Z-190429T0500Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Wichita KS
1058 PM CDT Sun Apr 28 2019

The National Weather Service in Wichita has issued a

* Severe Thunderstorm Warning for...
  Northwestern Reno County in south central Kansas...
  Rice County in central Kansas...
  Barton County in central Kansas...

* Until midnight CDT.

* At 1058 PM CDT, severe thunderstorms were located along a line
  extending from 7 miles northwest of Claflin to 7 miles southwest of
  Ellinwood to near Radium, moving east at 40 mph.

  HAZARD...70 mph wind gusts and ping pong ball size hail.

  SOURCE...Radar indicated.

  IMPACT...People and animals outdoors will be injured. Expect hail 
           damage to roofs, siding, windows, and vehicles. Expect 
           considerable tree damage. Wind damage is also likely to 
           mobile homes, roofs, and outbuildings.

* Locations impacted include...
  Great Bend, Lyons, Hoisington, Sterling, Ellinwood, Claflin, Chase,
  Bushton, Geneseo, Pawnee Rock, Sylvia, Albert, Alden, Plevna,
  Raymond, Frederick, Great Bend Airport, Cheyenne Bottoms and
  Silica.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3845 9903 3858 9881 3852 9848 3852 9810
      3830 9814 3793 9824 3797 9847 3826 9847
      3826 9903
TIME...MOT...LOC 0358Z 277DEG 33KT 3862 9859 3831 9869 3814 9887 

HAIL...1.50IN
WIND...70MPH
 
$$

LAWSON
4 follow-up statements
961 
WWUS53 KICT 290401
SVSICT

Severe Weather Statement
National Weather Service Wichita KS
1101 PM CDT Sun Apr 28 2019

KSC009-155-159-290500-
/O.CON.KICT.SV.W.0029.000000T0000Z-190429T0500Z/
Reno KS-Rice KS-Barton KS-
1101 PM CDT Sun Apr 28 2019

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL MIDNIGHT CDT
FOR NORTHWESTERN RENO...RICE AND BARTON COUNTIES...

At 1101 PM CDT, severe thunderstorms were located along a line
extending from 6 miles north of Claflin to 5 miles southwest of
Ellinwood to near Radium, moving east at 40 mph.

These are very dangerous storms.

HAZARD...80 mph wind gusts and ping pong ball size hail.

SOURCE...Radar indicated.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be heavily damaged. Expect 
         considerable damage to roofs, windows, and vehicles. 
         Extensive tree damage and power outages are likely.

Locations impacted include...
Great Bend, Lyons, Hoisington, Sterling, Ellinwood, Claflin, Chase,
Bushton, Geneseo, Pawnee Rock, Sylvia, Albert, Alden, Plevna,
Raymond, Frederick, Great Bend Airport, Cheyenne Bottoms and Silica.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3845 9903 3858 9881 3852 9848 3852 9810
      3830 9814 3793 9824 3797 9847 3826 9847
      3826 9903
TIME...MOT...LOC 0401Z 277DEG 33KT 3862 9857 3831 9867 3814 9885 

HAIL...1.50IN
WIND...80MPH
 
$$

LAWSON
970 
WWUS53 KICT 290423
SVSICT

Severe Weather Statement
National Weather Service Wichita KS
1123 PM CDT Sun Apr 28 2019

KSC009-155-159-290500-
/O.CON.KICT.SV.W.0029.000000T0000Z-190429T0500Z/
Reno KS-Rice KS-Barton KS-
1123 PM CDT Sun Apr 28 2019

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL MIDNIGHT CDT
FOR NORTHWESTERN RENO...RICE AND BARTON COUNTIES...

At 1122 PM CDT, severe thunderstorms were located along a line
extending from near Bushton to 5 miles southwest of Raymond to near
Hudson, moving east at 35 mph.

These are very dangerous storms.

HAZARD...80 mph wind gusts and ping pong ball size hail.

SOURCE...Radar indicated.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be heavily damaged. Expect 
         considerable damage to roofs, windows, and vehicles. 
         Extensive tree damage and power outages are likely.

Locations impacted include...
Great Bend, Lyons, Hoisington, Sterling, Ellinwood, Claflin, Chase,
Bushton, Geneseo, Pawnee Rock, Sylvia, Albert, Alden, Plevna,
Raymond, Frederick, Great Bend Airport, Cheyenne Bottoms and Silica.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3845 9902 3858 9880 3852 9848 3852 9810
      3830 9814 3793 9824 3797 9846 3826 9846
      3826 9902
TIME...MOT...LOC 0422Z 292DEG 32KT 3847 9838 3822 9849 3809 9858 

TORNADO...POSSIBLE
HAIL...1.50IN
WIND...80MPH
 
$$

LAWSON
703 
WWUS53 KICT 290433
SVSICT

Severe Weather Statement
National Weather Service Wichita KS
1133 PM CDT Sun Apr 28 2019

KSC009-155-159-290500-
/O.CON.KICT.SV.W.0029.000000T0000Z-190429T0500Z/
Reno KS-Rice KS-Barton KS-
1133 PM CDT Sun Apr 28 2019

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL MIDNIGHT CDT
FOR NORTHWESTERN RENO...RICE AND SOUTHEASTERN BARTON COUNTIES...

At 1132 PM CDT, severe thunderstorms were located along a line
extending from 7 miles southwest of Geneseo to near Alden to 8 miles
north of Zenith, moving east at 35 mph.

HAZARD...Two inch hail and 70 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...People and animals outdoors will be injured. Expect hail 
         damage to roofs, siding, windows, and vehicles. Expect 
         considerable tree damage. Wind damage is also likely to 
         mobile homes, roofs, and outbuildings.

Locations impacted include...
Great Bend, Lyons, Sterling, Ellinwood, Chase, Bushton, Geneseo,
Sylvia, Alden, Plevna, Raymond, Frederick, Cheyenne Bottoms and
Silica.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3837 9879 3846 9872 3852 9854 3852 9810
      3830 9814 3793 9824 3797 9846 3826 9846
      3826 9884
TIME...MOT...LOC 0432Z 287DEG 32KT 3846 9826 3821 9837 3808 9847 

TORNADO...POSSIBLE
HAIL...2.00IN
WIND...70MPH
 
$$

LAWSON
533 
WWUS53 KICT 290445
SVSICT

Severe Weather Statement
National Weather Service Wichita KS
1145 PM CDT Sun Apr 28 2019

KSC009-290455-
/O.CAN.KICT.SV.W.0029.000000T0000Z-190429T0500Z/
Barton KS-
1145 PM CDT Sun Apr 28 2019

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN BARTON COUNTY IS
CANCELLED...

The storms which prompted the warning have moved out of the warned 
area. Therefore, the warning has been cancelled.

A Severe Thunderstorm Watch remains in effect until 300 AM CDT for
central and south central Kansas.

LAT...LON 3852 9848 3852 9810 3830 9814 3793 9824
      3797 9846 3826 9846 3826 9848
TIME...MOT...LOC 0445Z 287DEG 32KT 3842 9813 3817 9824 3805 9834 

$$

KSC155-159-290500-
/O.CON.KICT.SV.W.0029.000000T0000Z-190429T0500Z/
Reno KS-Rice KS-
1145 PM CDT Sun Apr 28 2019

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL MIDNIGHT CDT
FOR NORTHWESTERN RENO AND RICE COUNTIES...

At 1145 PM CDT, severe thunderstorms were located along a line
extending from 6 miles south of Geneseo to near Sterling to 5 miles
north of Plevna, moving east at 35 mph.

HAZARD...Two inch hail and 70 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...People and animals outdoors will be injured. Expect hail 
         damage to roofs, siding, windows, and vehicles. Expect 
         considerable tree damage. Wind damage is also likely to 
         mobile homes, roofs, and outbuildings.

Locations impacted include...
Lyons, Sterling, Chase, Bushton, Geneseo, Sylvia, Alden, Plevna,
Raymond, Frederick and Silica.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

These storms are producing large hail. SEEK SHELTER NOW inside a
sturdy structure and stay away from windows.

&&

LAT...LON 3852 9848 3852 9810 3830 9814 3793 9824
      3797 9846 3826 9846 3826 9848
TIME...MOT...LOC 0445Z 287DEG 32KT 3842 9813 3817 9824 3805 9834 

TORNADO...POSSIBLE
HAIL...2.00IN
WIND...70MPH
 
$$

LAWSON

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wichita, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 28, 6:23 PM CDT, 4 hours 35 minutes earlier.

Area forecast discussion, Apr 28, 6:23 PM CDT, 4 hours 35 minutes before
Area Forecast Discussion
National Weather Service Wichita KS
623 PM CDT Sun Apr 28 2019

.SHORT TERM...(This evening through Tuesday night)
Issued at 324 PM CDT Sun Apr 28 2019

A challenging forecast in the short term, especially surrounding chances
for strong and severe thunderstorms this evening and overnight
tonight. Later this evening, a cold front is expected to make its
way southeastward across Kansas from western Nebraska/northeast
Colorado. Ahead of this front, a strong southerly low-level jet
will advect moisture into the region from the Gulf of Mexico,
which will promote thunderstorm development given the available
instability and daytime heating during the day today.

The two main challenges will be the timing and intensity of these
storms. Most models all generally show the greatest instability,
at least initially, across south central Kansas with MUCAPE in
excess of 2000 J/kg in some spots, 40+ kts of bulk shear, and
steep mid-level lapse rates of around 8C/km or so. By around 06z,
the more favorable parameters shift to central Kansas where
impressive frontogenetical forcing is expected along/ahead of the
front. Thus, thinking that a bit of initial development is
possible in south central/southeast Kansas this evening before a
second round of perhaps stronger storms develop along the boundary
further north in central Kansas. Environmental conditions
continue to favor more of a hail and wind threat in the
stronger/severe storms that do develop, though an isolated tornado
cannot be completely ruled out given the abundance of low-level
helicity but fairly high forecast LCL heights. Localized flooding
could also be a concern. Forecast precipitable water values around
1.4in are well above climo, so storms are likely to dump very
heavy rainfall. Have held off on a flood watch for now, but
certainly flooding could be possible in low-lying and flood prone
areas.

Once the front makes it through much of the area overnight, it is
then expected to stall as it stretches across Missouri, far
southeast Kansas, and central Oklahoma. Overrunning moisture will
continue to support lingering showers and storms across southeast
Kansas during the day on tomorrow and then become more widespread
across the CWA tomorrow evening-overnight. Fairly challenging
temperature forecast for tomorrow as well. Most guidance is quite
a bit warmer than the going forecast but still think the limiting
factor will be the extent of cloud cover and northerly flow over
the area. Therefore, despite some small tweaks, have kept most of
the temps in tact for tomorrow in favor of the cooler/more
extensive cloud cover scenario. By Tuesday, a mid/upper shortwave
will quickly race across the state, continuing shower/storm
chances that could bring more rounds of heavy rain to southeast
Kansas. Strong to severe storms will be possible during the
afternoon/evening hours both days, with the greatest severe
weather threat in south central Kansas on Monday and southeast
Kansas on Tuesday.

.LONG TERM...(Wednesday through Sunday)
Issued at 324 PM CDT Sun Apr 28 2019

By the middle of the week, the weather will remain unsettled with
continued chances for showers and thunderstorms Wednesday-early
Thursday morning. At this time, severe weather does not appear
likely in favor of more marginal thunderstorms and showers.
Temperatures will remain slightly below normal throughout the week
this week, rebounding back into the low 70s by Friday.

&&

.AVIATION...(For the 00Z TAFS through 00Z Monday evening)
Issued at 619 PM CDT Sun Apr 28 2019

TSRA to impact the area through the overnight hours.

Clusters of TSRA developing over western Kansas will continue to
push east this evening/overnight, potentially impacting a large
portion of our forecast area. Hail up to golfball size, wind gusts
of 55kt+, and possibly even a tornado will be possible. Any
terminal impacted by a TSRA will also see MVFR or lower VIS. In
the wake of the storms, a wind shift to the north is expected,
with lingering MVFR/low VFR CIGs likely. Of note, too, for several
hours this evening, an increasing low-level jet will lead to LLWS
conditions, especially south-central through southeast Kansas.

Martin

&&

.PRELIMINARY POINT TEMPS/POPS...
Wichita-KICT    58  64  52  68 /  40  20  70  80
Hutchinson      53  63  48  64 /  60  10  60  80
Newton          56  63  48  63 /  50  20  60  80
ElDorado        59  65  52  67 /  50  30  70  80
Winfield-KWLD   62  68  56  70 /  30  30  70  80
Russell         47  61  43  58 /  70  10  60  70
Great Bend      48  62  44  59 /  60  10  60  70
Salina          51  63  46  60 /  80  10  60  80
McPherson       52  63  47  62 /  70  10  60  80
Coffeyville     63  73  60  73 /  30  40  60  80
Chanute         61  69  57  72 /  60  40  70  80
Iola            61  68  57  71 /  70  40  70  80
Parsons-KPPF    62  72  59  73 /  40  40  60  80

&&

.ICT WATCHES/WARNINGS/ADVISORIES...
None.
&&

SHORT TERM...TAV
LONG TERM...TAV
AVIATION...RM
Hazardous weather outlook, Apr 28, 9:57 PM CDT, 1 hour 1 minute before
Hazardous Weather Outlook
National Weather Service Wichita KS
957 PM CDT Sun Apr 28 2019

KSZ032-033-047>053-067>072-082-083-091>096-098>100-300300-
Russell-Lincoln-Barton-Ellsworth-Saline-Rice-McPherson-Marion-Chase-
Reno-Harvey-Butler-Greenwood-Woodson-Allen-Kingman-Sedgwick-Harper-
Sumner-Cowley-Elk-Wilson-Neosho-Chautauqua-Montgomery-Labette-
957 PM CDT Sun Apr 28 2019

This hazardous weather outlook is for portions of Central Kansas,
South Central Kansas and Southeast Kansas.

.DAY ONE...Tonight

A cluster of thunderstorms will push east southeast across portions
of central and south-central Kansas through the overnight hours.
The primary threats will be wind gusts of 60-70 mph, hail up to
golfball size, and heavy rain. A low-end tornado threat may exist,
especially across south-central Kansas. Severe Thunderstorm Watch
109 is in effect for this area.

.DAYS TWO THROUGH SEVEN...Monday through Saturday

Multiple rounds of thunderstorms are in the forecast from Monday
afternoon through Thursday morning. A few severe storms with
quarter sized hail and 60mph wind gusts will be possible in south
central Kansas on Monday and in southeast Kansas on Tuesday.
Flooding will also be a concern through the first half of the week,
as very heavy rainfall is expected in these storms.

Wednesday into Thursday, showers and thunderstorms will be lighter.
Some of these storms could be locally strong with small hail and
winds up to 50 mph possible. An isolated severe thunderstorm cannot
be ruled out.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is likely tonight, especially in central and
south central Kansas.

&&

For a graphical version of this information, see our webpage at:
http://weather.gov/wichita/hwo/

In the hours before

Local storm report, Apr 28, 10:52 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
1052 PM CDT SUN APR 28 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1050 PM     HAIL             1 SE GREAT BEND AIRPORT 38.34N 98.84W
04/28/2019  M1.50 INCH       BARTON             KS   LAW ENFORCEMENT

            AT WEST 56 HIGHWAY AND SW 40 AVE.

&&

BDK
Local storm report, Apr 28, 10:56 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
1056 PM CDT SUN APR 28 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1055 PM     TSTM WND GST     GREAT BEND AIRPORT      38.35N 98.85W
04/28/2019  M67.00 MPH       Barton             KS   AWOS

&&

BDK
Local storm report, Apr 28, 10:57 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
1057 PM CDT SUN APR 28 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1055 PM     HAIL             1 W GREAT BEND          38.36N 98.83W
04/28/2019  M1.00 INCH       BARTON             KS   LAW ENFORCEMENT

            WEST SIDE OF TOWN.

&&

BDK

The office that day

Everything else NWS Wichita, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 28, 10:00 PM CDTSevere Thunderstorm WarningICTBarton, Russell60 min
Apr 28, 11:09 PM CDTSpecial Weather StatementICTEllsworth, Lincoln36 min
Apr 28, 11:44 PM CDTSpecial Weather StatementICTSaline31 min
Apr 28, 11:49 PM CDTSevere Thunderstorm WarningICTMcPherson, Reno, Rice56 min
Apr 28, 11:56 PM CDTSpecial Weather StatementICTEllsworth49 min
Apr 29, 12:14 AM CDTSpecial Weather StatementICTMcPherson, Saline46 min
Apr 29, 12:34 AM CDTSevere Thunderstorm WarningICTBarton56 min
Apr 29, 12:38 AM CDTSevere Thunderstorm WarningICTHarvey, McPherson, Reno, Sedgwick52 min
Apr 29, 12:41 AM CDTSpecial Weather StatementICTMarion34 min
Apr 29, 1:05 AM CDTSpecial Weather StatementICTRice25 min
Apr 29, 1:17 AM CDTSpecial Weather StatementICTMcPherson, Marion43 min
Apr 29, 1:22 AM CDTSevere Thunderstorm WarningICTReno, Rice53 min
Apr 29, 1:22 AM CDTSevere Thunderstorm WarningICTButler, Harvey, Sedgwick33 min
Apr 29, 1:50 AM CDTSpecial Weather StatementICTChase25 min
Apr 29, 2:03 AM CDTSpecial Weather StatementICTHarvey27 min
Apr 29, 2:08 AM CDTSevere Thunderstorm WarningICTHarvey, Kingman, Reno, Sedgwick67 min
Apr 29, 2:39 AM CDTSevere Thunderstorm WarningICTButler, Sedgwick66 min
Apr 29, 2:50 AM CDTSevere Thunderstorm WarningICTChase, Greenwood40 min
Apr 29, 3:08 AM CDTSevere Thunderstorm WarningICTGreenwood32 min
Apr 29, 3:15 AM CDTSevere Thunderstorm WarningICTWoodson45 min
Apr 29, 3:32 AM CDTSevere Thunderstorm WarningICTAllen, Neosho, Wilson58 min
Apr 29, 3:34 AM CDTFlash Flood WatchICTAllen, Butler, Chase, Chautauqua, Cowley, Elk and 12 more3 days

Nearby

Severe Thunderstorm Warnings in Kansas, 2019Every severe thunderstorm warning in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.